# SDR SCNA99759

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE AFT ENTRY DOOR LOWER RIGHT SIDE AT THE FLOOR LEVEL EXHIBITS A LARGE AREA OF CORROSION AT STA 1183.  REMOVED CORROSION, REPAIRED DAMAGED FRAME AND FRAME SPLICE IAW SRM 51302.
